# SDR JJBA20120326010

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,317 hours, 38,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW NOTICED THAT THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERTIVE.   R & R THE EMERGENCY LIGHT BATTERIES AT PS1, AND PS2 LOCATIONS.  ALL WORK WAS COMPLETED IN REF WITH AMM CH 33-51-00.  AN OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
